International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 602379 | https://doi.org/10.1155/IJMMS.2005.445

H. R. Shatery, "Complemented subalgebras of the Baire-1 functions defined on the interval [0,1]", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 602379, 5 pages, 2005. https://doi.org/10.1155/IJMMS.2005.445

Complemented subalgebras of the Baire-1 functions defined on the interval [0,1]

Received27 Apr 2004
Revised26 Sep 2004

Abstract

We prove that if the Banach algebra of bounded real Baire-1 functions (resp., small Baire class ξ), defined on [0,1], is the direct sum of two subalgebras, then one of its components contains a copy of it as a complemented subalgebra.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views56
Downloads353
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.